MathSciNet Relay Station
MathSciNet bibliographic data
MR1670375 16P60 (16P70)
Dinh Van Huynh; Jain, S. K.; López-Permouth, S. R. On the symmetry of the Goldie and CS conditions for prime rings. Proc. Amer. Math. Soc. 128 (2000), no. 11, 3153–3157.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement